# SDR ASAA0782293

- Difficulty date: November 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 51,776 hours, 26,945 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 5955401504
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON IS DELAMINATED AT THE O/B ATTACH POINT LOWER SURFACE PREPPED AREA.  FABRICATED AND BONDED REPAIR PLIES IAW MD80 SRM 51 90 0 8N PG 72.
